International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 0 | Views: 87

Research Paper | Mathematics and Statistics | India | Volume 11 Issue 10, October 2022


Rough Statistical Convergence on Biquadratic Sequences

Uma Srivastava [4]


Abstract: In this paper, using the concept of natural density, we introduce the notion of rough statistical convergence of biquadratic sequences. We define the set of rough statistical limit points of biquadratic sequence and obtain rough statistical convergence criteria associated with this set. Later, we prove this set is closed and convex and also examine the relations between the set of rough statistical cluster points and the set of rough statistical limit points of a biquadratic sequence.


Keywords: Rough statistical convergence, Natural density, biquadratic sequences, chi sequence


Edition: Volume 11 Issue 10, October 2022,


Pages: 1081 - 1085


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top